# SDR I5PA2023092568802

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 102,551 hours, 26,332 cycles
- Engine: Pwa PW2037
- Engine time: 83,148 hours, 27,978 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: 315N358824
- Part serial: NSN
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - LH ENG T/R BLOCKER DOOR DAMAGED. R/R LH ENG T/R BLOCKER DOOR PER AMM 78-31-10.
